From Maine, USA:
I am a 40 year old female. I've had diabetes since I was seven. I admit to still hating needles and have recently acquired a Medi-Jector Choice for needle free injections. I have been taking 38 units of NPH for quite some time now, with no problems, and since acquiring my Medi-Jector, I have had extremely low swings of blood sugar -- yesterday morning at work, it slipped to 38. My diet and exercise have remained the same. Can this pressurized injector cause me to slip into such low blood sugars?
Needle-less injectors can change how your insulin is absorbed, and can indeed cause lows and highs where you did not have them before. In general the insulin would be absorbed more quickly and also go away faster when using a needle-less injector.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.